Advertisement -- Learn more about ads on this site.


    RENIESSPARKIN   78,913
SparkPoints
60,000-79,999 SparkPoints
 
 
Unfortunately ...

Tuesday, October 09, 2012

Well, friends, just when I thought it was safe to go back in the water ... emoticon emoticon emoticon

My new med causes Tardive Dyskinesia, and of course, I've developed it already. So, I have to stop taking it. That's much worse than having the tummy problems. I'll let you know the new plans after I see the tummy doc on Thursday.

I thought I was shaking from having low blood sugar episodes (I did have a couple), but that wasn't the cause. Drat!

In the meantime, I'll keep after my Cpap doc until she gives in and lowers it for a try at least.

Hugs to all, emoticon

Renie
SHARE
  Member Comments About This Blog Post:

KAILYNSTAR 10/15/2012 1:37PM

    This is so tough and disappointing for you. I'm so sorry that those meds didn't work.

Hope you feel better soon.

Report Inappropriate Comment
MOMMA48 10/14/2012 10:47PM

    emoticon I hope the new meds work for you, hun! Take care and keep smiling--things always seem to work out!

Report Inappropriate Comment
MSKIZ69 10/13/2012 9:56PM

    Hoping you feel better soon!!

Report Inappropriate Comment
FISHINGLADY66 10/12/2012 9:56PM

    I am so sorry to read this Twinnie. emoticon Please make them take care of you. Please keep me posted. emoticon Prayers for you sweetie.

Report Inappropriate Comment
LAINYC 10/11/2012 1:12PM

    emoticon

Report Inappropriate Comment
GIGI4AUSTIN 10/10/2012 9:40PM

    I am sorry to hear this news! Feel better soon. I am praying first for a good nights sleep for you.

Love, prayers, and blessings to you!

Gigi

emoticon

Report Inappropriate Comment
_LINDA 10/10/2012 2:02PM

    I was so sorry to hear this :(( I had no idea those CPAP machines were so tightly regulated like that. I hope that Dr. shows some compassion and lowers it for you. Hoping you feel better soon and that your tummy Doc has an alternative medicine for you..
emoticon emoticon emoticon

Report Inappropriate Comment
GETTINGSLIM69 10/10/2012 9:56AM

    Hang in there! I first hand know the irritation of having several things go wrong at once with your body and feeling discouraged. It will get better. emoticon

Report Inappropriate Comment
BROWNCOFIDDLER 10/10/2012 7:20AM

    Hope they'll find meds for soon that make you feel better. Do take care!

Report Inappropriate Comment
GUITARWOMAN 10/10/2012 7:19AM

    So sorry to hear this!

As a person who ahs all kind of weird reactions to medication, I feel for you.

Hope your situation turns around soon!

Report Inappropriate Comment
MELIVA 10/9/2012 11:17PM

    Wow, you really can't catch a break. TD set in early...that really seemed fast, yikes!! I don't know what else to say other than I hope you feel better soon. ((Hugs))

Report Inappropriate Comment
NASFKAB 10/9/2012 8:49PM

  Worried about you not the news would ike to hear take care HUGS

Report Inappropriate Comment
LEANJEAN6 10/9/2012 8:42PM

    emoticon Oh no!-Sounds like you have been through a lot!-Lynda

Report Inappropriate Comment
SHIRLA7 10/9/2012 8:10PM

    This is not the news I wanted to hear Renie! Wish I could give you a big hug. All I can say is hang in there! Will be saying an extra prayer for you. emoticon

Report Inappropriate Comment
IOEINC 10/9/2012 7:49PM

    Renie, I am so sorry but with all you have been through,you surely do not need that as well. It is good that you are stopping it. I hope your doctor can find a suitable medication that helps you and doesn't have side effects. Best of luck on Thursday with your doc. Thinking of you!!

emoticon

Report Inappropriate Comment
CHINAGAL 10/9/2012 7:34PM

    Well, if it ain't one thing it's another!!!!

Sorry about the setback. Hope your doctors find the solution soon.
emoticon
Edna

Report Inappropriate Comment
4RASCALS 10/9/2012 7:34PM

    Rennie you have gone through so much recently. I really hope the doc can get you
on the road to recovery. I will continue to keep you in my thoughts & prayers.
Please take care of yourself. When is the new grand baby due??
emoticon emoticon

Report Inappropriate Comment
ANJAYS-JOURNEY 10/9/2012 7:28PM

    oh Renie, hugs I know exactly how you feel, I struggle with medication to, so go as long as I can before seeing the doctor
hugs

Report Inappropriate Comment
WOWEETOO 10/9/2012 7:22PM

    hey friend beware of the water a fisherman here fished a pirahna out of the lake i knew there was a reason i no longer go to the lake
the lady mary emoticon

Report Inappropriate Comment
PMFISH 10/9/2012 7:09PM

    I only know a couple of people that have the cpap masks, they hate them. Apparently now the dentist can fit you with a cover for your teeth that works just as well and they are happier with those. Sorry you are having the problems, but do your research and tell your Dr. what you need. Have a great week.


Report Inappropriate Comment
1CRAZYDOG 10/9/2012 5:41PM

    I am so sorry!!! I just don't know what else to say. I feel so badly for you!! I wish something would work for you. a

How are Teesha & the baby?

HUGS my dear and prayers.

Report Inappropriate Comment
CLAIREINPARIS 10/9/2012 5:09PM

    I am so sorry to read this Renie! Please take good care of yourself. I am thinking of you lots. emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by RENIESSPARKIN